# SDR FDEA201411243875

- Difficulty date: November 24, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 22,458 hours, 12,404 cycles
- Engine: Ge CF680
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 648804201
- Part serial: 1470
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON INITIAL CLIMB OUT, NR 2 ENG OIL PRESS GAUGE DROPPED FROM NORMAL READING IMMEDIATELY TO ZERO PSI, ON RT ECAM, ADVISORY FLASHED & THE ENG PAGE INDICATED ZERO PSI FOR THE NR 2 ENG.  THROTTLE NR 2 POSITIONED TO IDLE QRH COMPLIED WITH.  TOTAL TIME OF  ZERO OIL PRESS WAS 37 MINUTES.  ALL OTHER INDICATION WERE NORMAL, WITH NO CAUTION OR WARNING DISPLAYED ON ECAM.  ENG NR 2 SHUTDOWN AFTER LANDING & ACFT WAS TOWED TO PARKING.  NR 2 OIL QTY REMAINED NORMAL THROUGHOUT FLIGHT.  R & R NR 2 ENG DUAL INDICATOR IAW AMM 79-33-21-04.  RAN NR 2 ENG IAW JRH ALL INDICATIONS NORMAL.  OK TO CONTINUE.
